# SDR AWXA9500788

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - FLT NR 2632 - DURING MAINTENANCE WALK AROUND, FOUND A 2.5 INCH CRACK IN FUSELAGE SKIN AT STATION 727 STRINGER 17L.  CONFIRMED CRACK WITH EDDY CURRENT.  REPAIRED PER SRM 53-30-3, FIGURE 25.  AIRCRAFT RETURNED TO SERVICE.  (M)
